# SDR DLM11010356

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 42,636 hours, 5,836 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: ALC81311
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION WAS DISCOVERED IN THE LT AND RT SIDES OF THE HORIZ STAB REAR SPAR UPPER CAPS.  THE CORROSION WAS CONTAINED IN THE BARREL NUT HOLES NEAR THE ROOT OF THE STAB.  DAMAGE WAS REWORKED PER ERA 397231-14.
